| Model Number |
ARRHYTHMIA MANAGEMENT SYSTEM |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Skin Inflammation/ Irritation (4545)
| Date of Event |
08/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Biocompatibility testing to iso 10993 was successfully completed on skin-contacting surfaces.
Event or Problem Description
Zoll laboratory services contacted zoll to report that a patient developed a broken skin irritation under the patch.The patient described the area as an open wound that is red, raised, burning, and itchy under the patch area.There was no alleged device malfunction contributing to the irritation.There is no indication that the patient received medical intervention.The patient's physician recommended removal of the patch due to the skin irritation.The outcome of the irritation is unknown.